Jump to content

Ok, a little anxious about this, you think it's alright?


[xe...]

Recommended Posts

Just take your 1x/day dose of Klonopin and split it in 3? Could it cause any worsening of w/d? Cause I can't handle any more right now. But I think 3x/day dosing would definitely be better, not for the interdose, which I don't get too bad, only about 2 hours worth, it's pretty chronic, but just so I don't spike my blood levels as much, even if I can barely feel anything at this point.

 

I guess no one really knows any better than I do, perhaps a better question here would be has anyone actually DONE this and what happened?

Link to comment
Share on other sites

Im saying a prayer for you because I know it will help. Just knowing that someone is there and the good feelings are there for you. Im new here but with all the help I have had , I am beginning to feel like my old self again. My wish is for you, is that it will be the same for you very soon.  . Each day will bring you closer . PS I never have been on a site ever and Im so glad I found this .  :thumbsup:
Link to comment
Share on other sites

Xeno - nice chatting with you today - just try dividing your dose and see how you feel.  YOu may find that it helps alot, and if it doesn't, then go back to your one dose a day.

    Good luck and go low and slow!!!!!! You can do it!

Love Hoping

Link to comment
Share on other sites

Best thing I could have done. I get just as much relief if not more from the split tiny doses as I did from the full one. I'm begging and begging this pulls me out of this tailspin. I'm no longer in agony, but still fairly bedridden unwell.
Link to comment
Share on other sites

[b4...]

Xeno,

 

Good to see you are getting some relief. Whatever it takes to get off the Klonopin is what it takes.

 

S#

Link to comment
Share on other sites

×
×
  • Create New...